Kamel Rekab

Articles in Scholarly Journals [Incomplete List]

  1. Asymptotic optimality of sequential designs for estimation
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 147–150, 1995
  2. An asymptotic optimal design
    Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 4, pp. 357–361, 1991
  3. Asymptotic optimality of experimental designs in estimating a product of means
    Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 1, pp. 15–25, 1990